# SDR 2000ZZZM67

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767AT
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLL-IND - FLT 476 - DURING CRUISE, THE 'A' HYDRAULIC SYSTEM QTY SLOWLY DECREASED, RAN AOM PROCEDURE, WAS UNABLE TO ISOLATE LEAK.  LANDING GEAR WAS EXTENDED USING MANUAL PROCEDURES, LANDED AT IND WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED LEFT FLAP POWER UNIT HYDRAULIC MOTOR IAW MM 27-51-62.  ADDITIONAL ITEMS WERE REPLACED, NR 1 AND NR 2 ENGINE HYDRAULIC PUMPS, CASE DRAIN FILTERS AND SYSTEM 'A' FILTERS, CHECKED FOR LEAKS AND FOUND SERVICEABLE.  (M)
